Pacific Journal of Mathematics

On anti-commutative algebras and general Lie triple systems.

Arthur A. Sagle

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 281-291.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996010

Mathematical Reviews number (MathSciNet)
MR0177018

Zentralblatt MATH identifier
0142.27502

Subjects
Primary: 17.30

Citation

Sagle, Arthur A. On anti-commutative algebras and general Lie triple systems. Pacific J. Math. 15 (1965), no. 1, 281--291. https://projecteuclid.org/euclid.pjm/1102996010


Export citation

References

  • [1] N. Jacobson, Completely reducible Lie algebras of linear transformations,Proc. Amer. Math. Soc. 2 (1951), 105-113.
  • [2] A. Sagle, Malcev algebras, Trans. Amer. Math. Soc. 101 (1961), 426-458.
  • [3] A. Sagle, On derivations of semi-simple Malcev algebras, Portugaliae Math. 21 (1962) 107-109.
  • [4] A. Sagle, Simple Malcev algebras over fields of characteristic zero, Pacific J. Math. 12 (1962), 1057-1078.
  • [5] R. D. Schafer, Innerderivations of nonassociative algebras, Bull. Amer. Math. Soc. 55 (1949), 769-776.
  • [6] K. Yamaguti, On the Lie triple system and its generalization,J. Sci. Hiroshima Univ., Ser. A, 21 (1958), 155-160.
  • [7] K. Yamaguti, Note on Malcev algebras, Kumamoto J. of Sci., Ser. A, 5 (1962), 203-207.